| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
04/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a right knee revision approximately three-and-a-half years post-implantation due to instability.No additional patient consequences were reported.
Additional Manufacturer Narrative
(b)(4) d10 medical devices: persona femur cemented (cr) standard right size 11 catalog#: 42502607002 lot#: 64694569 persona articular surface medial congruent (mc) right 13 mm height catalog#: 42522100913 lot#: 63931011 tibia trabecular metal two-peg porous fixed bearing right size h catalog#: 42530008302 lot#: 64405991 palacos r+g fast catalog#: 66056768 lot#: 95434929 g2 foreign source: australia customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: a1, a3, b4, g3, h6, h2, and h11.
Additional Manufacturer Narrative
Either the 13mm tibial insert reported in 3007963827-2024-00168 or the 12mm tibial insert reported in 3007963827-2024-00169 was implanted on (b)(6) 2020 and removed on (b)(6) 2024, but it could not be confirmed which one.This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Radiographs were provided and reviewed by a health care professional.Review of the radiographs found: possible tibial subsidence.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that patient underwent a right knee revision approximately three-and-a-half years post-implantation due to instability and possible tibial subsidence.No additional patient consequences were reported.